# SDR AALA2019030419002

- Difficulty date: February 27, 2019
- Submitted: March 26, 2019
- Operation: Air carrier
- Aircraft: N289AY
- Make and model: Airbus A330-243
- Aircraft serial: 1455
- Aircraft time: 21,877 hours, 3,578 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED A FUME EVENT SHORTLY AFTER TAKEOFF,  STRONG ODOR OF DIRTY SOCKS.  RETURNED TO DEPARTURE.  THE AIRCRAFT WAS GROUNDED.   PERFORMED CARDS 33L00021002, 33L00021001, 33L00071001, 33L20021002,  AND EA 290664.  ACCOMPLISHED TSM 71-00-81-812-805-A, REINSPECTED THE NR 2 ENGINE FOR EXTERNAL OIL LEAKS. NO LEAKS NOTED.
